I am an unmarried woman. My plan is to get into marriage life after two years. Currently, I have been taking Isotretinoin for the past 20 days. I have heard that it may cause infertility in women. Does Isotretinoin cause future birth defect? Will it affect my future pregnancy?
Welcome to icliniq.com.
Actually, it is known that Isotretinoin can cause severe birth defects in the baby if taken during pregnancy.
So, you must not take it, if you are pregnant. And if you have taken, then some doctor will advice termination also in early pregnancy.
But, there is no study done specifically to find correlation between Isotretinoin and infertility. And if done, then there is no correlation found significantly. So, you can use Isotretinoin if you are not pregnant.
If you are planning for pregnancy, then stop using at least two to three months before.
If you have acne and you are taking treatment for that, then let me tell you that try to lose some weight if possible. It will also decrease your problem.
As far as future pregnancy is concerned, do not take Isotretinoin in pregnancy and stop before pregnancy.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Can I take Omega-3 fatty acid pill while on Isotretinoin?
Welcome back to icliniq.com.
For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
My weight is 110 kg and I feel myself unfit ... I want to start practicing yoga for weight loss ... Read fullAcne - Causes, Types, Home Remedies and Treatment Strategy
.. common condition encountered among teens and adults. To decide the protocol for the treatment of acne, it is important for us to know the causes, conditions associated, sites of acne, the cause of acne and factors affecting the onset of acne. Many... Read fullAcne vulgaris, a Social Problem.
.. social problems encountered by teens as well as adults due to acne .. ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now